| Model Number |
18-5000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
01/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, phrenic nerve capture was lost and not regained.Phrenic nerve capture had not returned by the end of the procedure.No additional information has been received about this event.
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury is a known potential adverse event for catheter ablation procedures disclosed in product labeling.